MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-15
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4), united states.There was no patient involvement.Livanova (b)(4) manufactures the centrifugal pump system with tubing clamp.The incident occurred in (b)(4), united states.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.The affected parts have been asked to livanova (b)(4) for a detailed investigation.Corrective actions are in progress for this issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that the speed of a centrifugal pump system with tubing clamp could not be adjusted any more during in-service.There was no patient involvement.
 
Additional Manufacturer Narrative
Deviation could be reproduced during the investigation at the manufacturer site.The shaft encoder was stuck.
 
Event or Problem Description
See initial report.

Brand Name
CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich
MDR Report Key8873333
Report Number9611109-2019-00611
Device Sequence Number2119625
Product Code DWA
UDI-Device Identifier04033817900986
UDI-Public(01)04033817900986(11)181105
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-15
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1